# SDR AALA20091108TUL04

- Difficulty date: November 8, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,025 hours, 21,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT INBOARD UPPER TRAINING EDGE WEDGE DELAMINATED.  REMOVED DAMAGED TRAILING EDGE INSTALLED NEW WEDGE PER ESO 90248.
